Advanced Search
Article Contents
Article Contents

A note on a sifting-type lemma

Abstract Related Papers Cited by
  • In this note, we improve a combinatorial sifting-type lemma obtained in [11].More precisely, we sift out a continuous infinite "$(\xi_1,\xi_2)$-Liao string" sequence for any real sequence $\{a_i\}_1^\infty$ with $\limsup_{n\to\infty}{n}^{-1}\sum_{i=1}^na_i=\xi\in(\xi_1,\xi_2)$.
    Mathematics Subject Classification: 37D30.


    \begin{equation} \\ \end{equation}
  • [1]

    J. Alves and V. Araújo, Hyperbolic times: frequency versus integrability, Ergod. Th. & Dynam. Sys., 24 (2004), 329-346.doi: 10.1017/S0143385703000555.


    S. Crovisier, Partial hyperbolicity far from homoclinic bifurcations, Advances in Mathematics, 226 (2011), 673-726.doi: 10.1016/j.aim.2010.07.013.


    S. Gan, A generalized shadowing lemma, Discrete Cont. Dynam. Syst., 8 (2002), 627-632.


    S. Gan and L. Wen, Nonsingular star flows satisfy axiom A and the no-cycle condition, Invent. Math., 164 (2006), 279-315.doi: 10.1007/s00222-005-0479-3.


    S. Liao, An existence theorem for periodic orbits, (Chinese) Beijing Daxue Xuebao, 1 (1979), 1-20.


    S. Liao, On the stability conjecture, Chinese Annals of Math., 1 (1980), 9-30.


    V. Pliss, On a conjecture of Smale, Diff. Uravnenija, 8 (1972), 268-282.


    R. Potrie and M. Sambarino, Codimension one generic homoclinic classes with interior, Bull. Braz. Math. Soc., 41 (2010), 125-138.doi: 10.1007/s00574-010-0006-zdoi: 10.1007/s00574-010-0006-z.


    L. Wen, Generic diffeomorphisms away from homoclinic tangencies and heterodimensional cycles, Bull. Braz. Math. Soc., 35 (2004), 419-452.


    L. Wen, The selecting lemma of Liao, Discrete Cont. Dynam. Syst., 20 (2008), 159-175.doi: 10.3934/dcds.2008.20.159.


    X. Wen, S. Gan and L. Wen, $C^1$-stably shadowable chain components are hyperbolic, J. Differential Equations, 246 (2009), 340-357.doi: 10.1016/j.jde.2008.03.032.


    P. Zhang, A diffeomorphism with global dominated splitting can not be minimal, Proc. Amer. Math. Soc., 140 (2012), 589-593.

  • 加载中

Article Metrics

HTML views() PDF downloads(75) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint